International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 509-515
Oscillation and non-oscillation of some neutral differential equations of odd order
Department of Mathematics, University of Saskatchewan, Saskatoon S7N 0W0, Canada
Received 4 January 1991; Revised 3 February 1991
Copyright © 1992 B. S. Lalli and B. G. Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An existence criterion for nonoscillatory solution for an odd order neutral differential equation is provided. Some sufficient conditions are also given for the oscillation of solutions of some th order equations with nonlinearity in the neutral term.